# SDR AWXA200400150

- Difficulty date: January 21, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 39,550 hours, 26,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601282SP
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK FOUND THE NR 6 SLAT WEDGE DELAMINATED AT THE INBOARD END, WS 254 RT.  MAINTENANCE REMOVED DAMAGED NR 6 SLAT SKIN AT WS 254; FABRICATED A REPAIR DOUBLER; PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-10 FIG 31, PG 88 F, G, H.
